# SDR QXEA0300228

- Difficulty date: January 18, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,761 hours, 3,301 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Missing
- Location: Isolation Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FOUR RIVETS MISSING FROM FRAME X-97.5 AND INSTRUMENT PANEL ISOLATION MOUNT C-CHANNEL ON THE RIGHT HAND SIDE OF Y 26.0.  REPAIRED IAW DHC-8 Q400 SRM 51-42-05.
